# SDR P5CA9701676

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Condition: Broken
- Location: Rt Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RIGHT WING LEADING EDGE SUPPORT BRACE.  FABRICATED AND REPLACED SUPPORT BRACE PER BOEING SRM 57-21-00.
